# SDR 2002FA0000041

- Difficulty date: August 21, 2001
- Submitted: January 15, 2002
- Operation: General aviation
- Aircraft: N114SA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052053
- Engine: Lyc TIO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 40336000
- Condition: Broken
- Location: Nlg
- Part time: 13,729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR DRAB LINK FAILED JUST FORWARD OF WHERE GEAR ACTUATOR ATTACHES.
